Right circulant matrices with ratio of the elements of Fibonacci and geometric sequence

Aldous Cesar F. Bueno
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 22, 2016, Number 3, Pages 79—83
Download full paper: PDF, 164 Kb

Details

Authors and affiliations

Aldous Cesar F. Bueno
Philippine Science High School-Central Luzon Campus
Lily Hill, Clark Freeport Zone, Pampanga, Philippines

Abstract

We introduce the right circulant matrices with ratio of the elements of Fibonacci and geometric sequence. Furthermore, we investigate their eigenvalues, determinant, Euclidean norm, and inverse

Keywords

  • Right circulant matrix with ratio of the elements of Fibonacci and geometric sequence
  • Eigenvalues
  • Determinant
  • Euclidean norm
  • Matrix inverse

AMS Classification

  • 15B05

References

    1. Bueno, A. (2012) Right Circulant Matrices with Geometric Progression, International Journal of Applied Mathematical Research, 1(4), 593–603.
    2. Bueno, A. (2012) Right Circulant Matrices with Fibonacci Sequence, International Journal of Mathematics and Scientific Computing, 2(2), 8–9.
    3. Bahsi, M., & Solak, S. (2010) On the Circulant Matrices with Arithmetic Sequence, International Journal of Contemporary Mathematical Sciences, 5(25), 1213–1222.

    Related papers

    Cite this paper

    APA

    Bueno, A. C. F. (2016). Right circulant matrices with ratio of the elements of Fibonacci and geometric sequence, Notes on Number Theory and Discrete Mathematics, 22(3), 79-83.

    Chicago

    Bueno, Aldous Cesar F. “Right Circulant Matrices with Ratio of the Elements of Fibonacci and Geometric Sequence.” Notes on Number Theory and Discrete Mathematics 22, no. 3 (2016): 79-83.

    MLA

    Bueno, Aldous Cesar F. “Right Circulant Matrices with Ratio of the Elements of Fibonacci and Geometric Sequence.” Notes on Number Theory and Discrete Mathematics 22.3 (2016): 79-83. Print.

    Comments are closed.